Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 630745, 11 pages
http://dx.doi.org/10.5402/2011/630745
Research Article

On a Class of PDE Involving 𝑝-Biharmonic Operator

Department of mathematics, College of Sciences, Al-Imam Muhammad Ibn Saud Islamic University, P.O. Box 90950, Riyadh 11623, Saudi Arabia

Received 18 May 2011; Accepted 15 June 2011

Academic Editor: G. Buttazzo

Copyright Β© 2011 Abdelouahed El Khalil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelouahed El Khalil, “On a Class of PDE Involving -Biharmonic Operator,” ISRN Mathematical Analysis, vol. 2011, Article ID 630745, 11 pages, 2011. doi:10.5402/2011/630745